Super mean number of a graph

A. Nagarajan; R. Vasuki; S. Arockiaraj

Kragujevac Journal of Mathematics (2012)

  • Volume: 36, Issue: 38, page 93-107
  • ISSN: 1450-9628

How to cite


A. Nagarajan, R. Vasuki, and S. Arockiaraj. "Super mean number of a graph." Kragujevac Journal of Mathematics 36.38 (2012): 93-107. <>.

author = {A. Nagarajan, R. Vasuki, S. Arockiaraj},
journal = {Kragujevac Journal of Mathematics},
keywords = {labeling; super mean graph},
language = {eng},
number = {38},
pages = {93-107},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Super mean number of a graph},
url = {},
volume = {36},
year = {2012},

AU - A. Nagarajan
AU - R. Vasuki
AU - S. Arockiaraj
TI - Super mean number of a graph
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 36
IS - 38
SP - 93
EP - 107
LA - eng
KW - labeling; super mean graph
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.